# SDR 2000ZZZM215

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RIGHT FLAP EXHAUST GATE INBOARD END WEB CRACKED.  CUT OUT CRACKED SECTION.  FABRICATED NEW WEB AND INSTALLED PER EO NR 99-136 WITH APPROVED 8110-3, DATED 10/29/99.  (M)
